RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 1, Pages 17–32 (Mi zvmmf1750)  

This article is cited in 2 scientific papers (total in 2 papers)

Primal-dual Newton method for linear programming problems

V. G. Zhadan

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (2446 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:1, 14–28

Bibliographic databases:
UDC: 519.852.6
MSC: Primary 90C05; Secondary 90C53, 90C33, 65K05
Received: 31.03.1998

Citation: V. G. Zhadan, “Primal-dual Newton method for linear programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 39:1 (1999), 17–32; Comput. Math. Math. Phys., 39:1 (1999), 14–28

Citation in format AMSBIB
\Bibitem{Zha99}
\by V.~G.~Zhadan
\paper Primal-dual Newton method for linear programming problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 1
\pages 17--32
\mathnet{http://mi.mathnet.ru/zvmmf1750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680486}
\zmath{https://zbmath.org/?q=an:0964.90023}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 1
\pages 14--28


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1750
  • http://mi.mathnet.ru/eng/zvmmf/v39/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zhadan, “Convergence of the primal-dual Newton method for linear programming problems”, Comput. Math. Math. Phys., 39:3 (1999), 409–422  mathnet  mathscinet  zmath
    2. V. I. Zabotin, Yu. A. Chernyaev, “Newton's method for minimizing a convex twice differentiable function on a preconvex set”, Comput. Math. Math. Phys., 58:3 (2018), 322–327  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:265
    Full text:141
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020